Alert archive / Puerto Rico / Flash Flood Warnings in 2010

Flash Flood Warning 55, NWS JSJ

June 19, 2010

NWS JSJ issued this flash flood warning at Jun 19, 2010, 2:51 AM CDT. It was in force for 9 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2010, 2:51 AM CDT (07:51 UTC)
Expired
Jun 19, 2010, 11:33 AM CDT
In force
9 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

The radar

The San Juan radar (TJUA), 26 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 8:40 AM CDTFLASH FLOODS San Juan, PRCUPEY ALTO ROAD 176 IMPASSABLE FROM RIO PIEDRAS TOWARDS CAGUAS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 349 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

602 
WGCA52 TJSJ 190751
FFWSJU
PRC007-021-025-031-061-063-127-139-191045-
/O.NEW.TJSJ.FF.W.0055.100619T0751Z-100619T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
351 AM AST SAT JUN 19 2010

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING MUNICIPALITIES

  IN PUERTO RICO
     BAYAMON
     CAGUAS
     AGUAS BUENAS
     GURABO
     TRUJILLO ALTO
     GUAYNABO
     CAROLINA
     SAN JUAN

* UNTIL 645 AM AST

* AT 340 AM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR HAS BEEN 
DETECTING SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN MOVING WESTWARD 
ACROSS THE SAN JUAN METROPOLITAN AREA AND SURROUNDING 
MUNICIPALITIES. ADDITIONAL SHOWERS AND STORMS WILL BE ENTERING THESE 
AREAS WITHIN THIS HOUR PRODUCING RAINFALL ACCUMULATIONS OF BETWEEN 1 
TO 3 INCHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 1844 6618 1841 6594 1834 6593 1826 6596
      1827 6603 1829 6620

$$

EM

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN
4 follow-up statements
257 
WGCA52 TJSJ 191047
FFWSJU
PRC007-021-025-031-061-063-127-139-191345-
/O.EXT.TJSJ.FF.W.0055.000000T0000Z-100619T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
647 AM AST SAT JUN 19 2010

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING MUNICIPALITIES

  IN PUERTO RICO
     BAYAMON
     CAGUAS
     AGUAS BUENAS
     GURABO
     TRUJILLO ALTO
     GUAYNABO
     CAROLINA
     SAN JUAN

* UNTIL 945 AM AST

* AT 639 AM AST...THE NWS DOPPLER RADAR INDICATED SHOWERS AND 
THUNDERSTORMS AFFECTING THESE MUNICIPALITIES OF PUERTO RICO. THESE 
AREAS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PRODUCE MODERATE 
TO HEAVY RAINFALL. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE 
POSSIBLE IN THE ADVISORY AREA DURING THE NEXT FEW HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES. ADDITIONALLY...ROADS AND LANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AND POOR DRAINAGE AREAS ARE
SUBJECT TO FLOODING. MOTORISTS ARE URGED TO AVOID ROADS WHERE
EXCESSIVE PONDING IS OBSERVED.

&&

LAT...LON 1844 6618 1841 6594 1834 6593 1826 6596
      1827 6603 1829 6620

$$

EM

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN
057 
WGCA72 TJSJ 191317
FFSSJU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
917 AM AST SAT JUN 19 2010

PRC007-021-025-031-061-063-127-139-191345-
/O.CON.TJSJ.FF.W.0055.000000T0000Z-100619T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAYAMON PR-CAGUAS PR-AGUAS BUENAS PR-GURABO PR-TRUJILLO ALTO PR-
GUAYNABO PR-CAROLINA PR-SAN JUAN PR-
917 AM AST SAT JUN 19 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM AST FOR SAN
JUAN...CAROLINA...GUAYNABO...TRUJILLO ALTO...GURABO...AGUAS BUENAS...
CAGUAS AND BAYAMON MUNICIPALITIES...

AT 908 AM AST...NATIONAL WEATHER SERVICE METEOROLOGISTS IN SAN JUAN 
AND THE DOPPLER WEATHER RADAR CONTINUED TO INDICATE AREAS OF LOCALLY 
HEAVY RAINFALL MQUICKLY MOVING ACROSS OR TOWARDS THE WARNED AREA. SO 
FAR RAINFALL ACCUMULATIONS HAVE BEEN BETWEEN TWO TO FOUR INCHES AND 
ADDITIONAL AMOUNTS OF AN INCH OR MORE IS EXPECTED AT LEAST FOR THE 
NEXT FEW HOURS. RIVERS REMAIN DANGEROUSLY HIGH ESPECIALLY ALONG RIO 
GRANDE DE LOIZA AND ITS ASSOCIATED STREAMS AND TRIBUTATIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING. POTENTIAL FOR MUDSLIDE/DEBRIS 
FLOW ARE ALSO HIGH ACROSS THESE AREAS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED 
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.MOVE TO 
HIGHER GROUND.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 1844 6618 1841 6594 1834 6593 1826 6596
      1827 6603 1829 6620

$$

RAM


ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN
481 
WGCA52 TJSJ 191349
FFWSJU
PRC007-021-025-031-061-063-127-139-191645-
/O.EXT.TJSJ.FF.W.0055.000000T0000Z-100619T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
949 AM AST SAT JUN 19 2010

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING MUNICIPALITIES

  IN PUERTO RICO
     BAYAMON
     CAGUAS
     AGUAS BUENAS
     GURABO
     TRUJILLO ALTO
     GUAYNABO
     CAROLINA
     SAN JUAN

* UNTIL 1245 PM AST

* AT 937 AM AST...ALTHOUGH THE LOCALLY HEAVY RAINFALL HAD BRIEFLY 
DIMINISHED IN SOME AREAS...NATIONAL WEATHER SERVICE METEOROLOGISTS 
IN SAN JUAN...AND THE DOPPLER WEATHER RADAR CONTINUED TO INDICATE 
AREAS OF LOCALLY HEAVY RAINFALL QUICKLY MOVING ACROSS OR TOWARDS THE 
WARNED AREA. SO FAR RAINFALL ACCUMULATIONS HAVE BEEN BETWEEN TWO TO 
FOUR INCHES...AND ADDITIONAL AMOUNTS OF AN INCH OR MORE IS EXPECTED 
AT LEAST UNTIL 1245 PM AST. USGS SENSORS INDICATED THAT RIVERS 
REMAIN DANGEROUSLY HIGH ESPECIALLY ALONG RIO GRANDE DE LOIZA AND ITS 
ASSOCIATED STREAMS AND TRIBUTARIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES. ADDITIONALLY...ROADS AND LANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AND POOR DRAINAGE AREAS ARE
SUBJECT TO FLOODING. MOTORISTS ARE URGED TO AVOID ROADS WHERE
EXCESSIVE PONDING IS OBSERVED.

IN MOUNTAINOUS OR HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER
CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT
ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES
AWAY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 1844 6618 1841 6594 1834 6593 1826 6596
      1827 6603 1829 6620

$$

RAM

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE 
LETTERS/:      HTTP://WWW.WEATHER.GOV/SANJUAN
572 
WGCA72 TJSJ 191633
FFSSJU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1233 PM AST SAT JUN 19 2010

PRC007-021-025-031-061-063-127-139-191655-
/O.CAN.TJSJ.FF.W.0055.000000T0000Z-100619T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAYAMON PR-CAGUAS PR-AGUAS BUENAS PR-GURABO PR-TRUJILLO ALTO PR-
GUAYNABO PR-CAROLINA PR-SAN JUAN PR-
1233 PM AST SAT JUN 19 2010

...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 1245 PM
AST FOR SAN JUAN...CAROLINA...GUAYNABO...TRUJILLO ALTO...GURABO... 
AGUAS BUENAS...CAGUAS AND BAYAMON MUNICIPALITIES...

DOPPLER RADAR INDICATED THAT THE HEAVY RAIN WHICH AFFECTED THIS AREA
HAD DISSIPATED OR MOVED AWAY. NO SIGNIFICANT ADDITIONAL RAINFALL IS 
EXPECTED ACROSS THESE AREAS AT THIS TIME...AND ONLY SCATTERED LIGHT 
SHOWERS REMAIN. IN ADDITION...THE RIVERS AND STREAMS CONTINUE TO 
STEADILY FALL BELOW FLOOD STAGE...AND IS NOT EXPECTED TO RISE ABOVE 
FLOOD STAGE WITHOUT SIGNIFICANT ADDITIONAL RAINFALL. FOR THESE 
REASONS...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 1245 
PM AST.

LAT...LON 1844 6618 1841 6594 1834 6593 1826 6596
      1827 6603 1829 6620

$$

RAM


ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 10:06 PM CDT, 4 hours 45 minutes earlier.

Area forecast discussion, Jun 18, 10:06 PM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
1106 PM AST FRI JUN 18 2010

.UPDATE...ACTIVE TROPICAL WAVE WITH AXIS LOCATED OVER EASTERN
PUERTO RICO LATE THIS FRIDAY EVENING...WILL CONTINUE MOVING WEST
NORTHWEST ACROSS THE REMAINDER OF THE LOCAL AREA OVERNIGHT THROUGH
SATURDAY. EXPECT SHOWERS AND THUNDERSTORMS TO CONTINUE TO SPREAD
ACROSS THE LOCAL ISLANDS OVERNIGHT...ESPECIALLY AFTER MIDNIGHT
WHEN DEEPER MOISTURE LIFTS FURTHER WEST NORTHWEST ACROSS THE LOCAL
ISLANDS FROM THE LEEWARD ISLANDS. ALTHOUGH INITIAL FAST CELL
MOTION AND BANDED NATURE OF SHOWERS AND STORMS SHOULD LIMIT FLOOD
POTENTIAL FOR THE EARLY PART OF THE OVERNIGHT HOURS...CELL
TRAINING AND OVERALL INCREASE IN AREAL COVERAGE OF SHOWERS AND
STORMS SHOULD ALLOW FOR INCREASING POTENTIAL OF PERSISTENT HEAVY
RAINFALL AND FLOODING AFTER 3 OR 4 AM AND CONTINUING THROUGH AT
LEAST LATE SATURDAY MORNING. A FLASH FLOOD WATCH REMAINS IN EFFECT
FOR ALL OF THE LOCAL ISLANDS THROUGH SUNDAY AFTERNOON. FOR THE
COASTAL WATERS...MADE A COUPLE OF MINOR ALTERATIONS TO THE
PREVIOUS CWF...MAINLY TO THE SYNOPSIS...OTHERWISE NO CHANGES.

&&

.AVIATION...EXPECT INCREASING SHOWERS AND THUNDERSTORMS OVERNIGHT
THROUGH SATURDAY...WITH MVFR AND EVEN IFR CONDITIONS BECOMING
MO0RE PREVALENT. IN ADDITION...MOUNTAIN OBSCURATIONS AND STRONG
AND GUSTY SURFACE WINDS WILL ACCOMPANY THESE SHOWERS AND
THUNDERSTORMS AS THEY MOVE ACROSS THE LOCAL AREA.

&&

.PREV DISCUSSION... /ISSUED 301 PM AST FRI JUN 18 2010/

SYNOPSIS...AN APPROACHING TROPICAL WAVE WILL BRING ACTIVE WEATHER
ACROSS PUERTO RICO AND THE U.S. VIRGIN ISLANDS BEGINNING LATE
TONIGHT AND PERSISTING THROUGH MUCH OF THE UPCOMING WEEKEND.

DISCUSSION...THE APPROACHING TROPICAL WAVE...WHICH ENTERED THE
EASTERN CARIBBEAN LATE THIS MORNING...WILL CONTINUE TO SLOWLY
TRACK WEST NORTHWEST OVER THE NEXT FEW DAYS. CONTINUE TO EXPECT
INCREASING SHOWER ACTIVITY ACROSS THE U.S. VIRGIN ISLANDS
BEGINNING LATE TONIGHT...AND SPREADING ACROSS EASTERN SECTIONS OF
PUERTO RICO BY EARLY SATURDAY MORNING. WITH THE APPROACHING TIMING
OF THE UPCOMING WAVE...COULD SEE A TYPICAL NOCTURNAL FLARE UP
OVERNIGHT TONIGHT ACROSS THE USVI...SPREADING ACROSS EASTERN PUERTO
RICO BY SATURDAY MORNING. THEREFORE...EXPECT PERIODS OF VERY HEAVY
RAINFALL TO SPREAD ACROSS THE ISLANDS OVERNIGHT...AND FOR FLASH
FLOODING TO BECOME POSSIBLE FROM EAST TO WEST AS THIS WAVE
CROSSES THE LOCAL ISLANDS. WENT AHEAD AND ADDED HEAVY RAIN TO THE
FORECAST AS WELL AS INCREASED SHOWER AND THUNDERSTORM
COVERAGE...ALONG WITH THE QPF...FOR THE NEXT 24 TO 36 HOURS.

MODELS DISAGREE SOMEWHAT ON THE EXACT TIMING OF THIS WAVE EXITING
THE FORECAST AREA...BUT LIKELY WILL SEE GOOD SHOWER AND
THUNDERSTORM COVERAGE THROUGH THE END OF THE WEEKEND...WITH A SLOW
DRYING TREND EARLY NEXT WEEK...BEFORE THE NEXT ACTIVE TROPICAL
WAVE REACHES THE LOCAL ISLANDS LATER IN THE UPCOMING WORK WEEK.

AVIATION...SHRA AND ISOLD TSRA CONTINUED TO QUICKLY MOVE WEST
SOUTHWEST ACROSS THE ANEGADA PASSAGE BTW THE VI AND NRN LEEWARDS...
AS A TROPICAL WAVE ENTERS THE FLYING AREA FROM THE EAST. EXPECT
TEMPO PDS OF MVFR/IFR CONDS...WITH APPROACH OF THE WAVE ACROSS THE
FLYING AREA AND ALSO VCNTY OF TISX AND TIST AT LEAST THROUGH 19/03Z.
MEANWHILE...SHOWERS AND ISOLD TSTMS WILL CONTINUE TO RACE ACROSS THE
LOCAL WATERS AND AFFECT MAINLY THE EAST AND INTERIOR SECTIONS OF
PR...WITH TEMPO MVFR CONDS IN AND AROUND LOCAL TAF 18/24Z. OUTFLOW
SFC WIND GUSTS OF 25 TO 30 KTS ARE POSSIBLE WITH PASSING SHRA/TSRA
ACTIVITY DURING THE REST EVENING AND OVERNIGHT HOURS. PDS OF LWR
CIGS AND MTN TOPS OBSCURATIONS WILL REMAIN POSSIBLE ACROSS THE EAST
SECTIONS OF THE CORDILLERA CENTRAL WITH THE PASSING SHOWER ACTIVITY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  79  88  79  88 /  80  80  60  70
STT  79  87  78  88 /  80  80  70  50

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR CENTRAL INTERIOR-
     CULEBRA-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH
     CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
     VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR.

VI...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR ST CROIX-ST.
     THOMAS/ST. JOHN/ADJACENT ISLANDS.

&&
Hazardous weather outlook, Jun 18, 5:23 AM CDT, 21 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN
ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
623 AM AST FRI JUN 18 2010

AMZ710>745-PRZ001>013-191030-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
623 AM AST FRI JUN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

AN ACTIVE TROPICAL WAVE LOCATED EAST OF THE LESSER ANTILLES WILL
ENTER THE NORTHEAST CARIBBEAN LATER TODAY...INCREASING THE CHANCES
FOR SHOWERS AND THUNDERSTORMS ACROSS THE LOCAL AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE TROPICAL WAVE LOCATED EAST OF THE LESSER ANTILLES IS EXPECTED
TO BRING ACTIVE WEATHER WITH SHOWERS AND THUNDERSTORMS...GUSTY
WINDS AND POTENTIAL HEAVY RAINFALL TO THE LOCAL ISLANDS SATURDAY
AND CONTINUING THROUGH THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS NOT ANTICIPATED
TODAY OR TONIGHT.

AMZ715-725-VIZ001-002-191030-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
623 AM AST FRI JUN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND
THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

AN ACTIVE TROPICAL WAVE LOCATED EAST OF THE LESSER ANTILLES WILL
ENTER THE NORTHEAST CARIBBEAN LATER TODAY...INCREASING THE CHANCES
FOR SHOWERS AND THUNDERSTORMS ACROSS THE LOCAL AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE TROPICAL WAVE LOCATED EAST OF THE LESSER ANTILLES IS EXPECTED
TO BRING ACTIVE WEATHER WITH SHOWERS AND THUNDERSTORMS...GUSTY
WINDS AND POTENTIAL HEAVY RAINFALL TO THE LOCAL ISLANDS SATURDAY
AND CONTINUING THROUGH THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS NOT ANTICIPATED
TODAY OR TONIGHT.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:18 AM CDTAreal Flood AdvisoryJSJ10 hr
Jun 19, 3:02 AM CDTFlash Flood WarningJSJ7 hr
Jun 19, 3:39 AM CDTSmall Craft AdvisoryJSJ6 hr
Jun 19, 3:39 AM CDTSmall Craft AdvisoryJSJ6 hr
Jun 19, 7:15 AM CDTAreal Flood AdvisoryJSJ3 hr
Jun 19, 10:03 AM CDTFlash Flood WarningJSJ2 hr
Jun 19, 10:18 AM CDTAreal Flood AdvisoryJSJ3 hr
Jun 19, 10:42 AM CDTAreal Flood AdvisoryJSJ3 hr
Jun 19, 2:57 PM CDTAreal Flood AdvisoryJSJ3 hr
Jun 19, 4:34 PM CDTAreal Flood AdvisoryJSJ92 min

Nearby

Flash Flood Warnings in Puerto Rico, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.